# SDR 2002UALA01336

- Difficulty date: August 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 20,472 hours, 3,177 cycles
- Engine: Pwa PW4090
- Engine time: 17,540 hours, 2,816 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 21SN04413A
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL FILTER LT STATUS MESSAGE.  ALSO RIGHT PACK FCV STATUS MESSAGE.  REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  THE REMOVED SWITCH WAS A PRE PW SERVICE BULLETIN PW4G-112-79-12 CONFIGURATION.  MESSAGE WAS DUE TO FAILED PROX SWITCH ON LWR RT FLOW CONTROL VALVE.
